Journal of Applied Mathematics
 and Computational Intelligence

ISSN 2289-1315
e-ISSN 2289-1323

Vol. 3, Issue 1, 2014
 
Comparison on the rigid and flexible model of attitude maneuvering of a simple multi-body satellite
Teoh Vil Cherd, Shahriman Abu Bakar, Norhizam Hamzah, Sazali Yaacob, Ruslizam Daud and Rakhmad Arief Siregar

[229 – 240]

 
A Study on Reliability of an Efficient Technique
Jamshad Ahmad and Faizan Hussain

[241 – 257]

 
Mass Transport Velocity in a Two-dimensional Wave Tank
M.S. Parvin, M.S. Alam Sarker, and  M.S. Sultana

[259 – 272]

 
A new method for solving fully fuzzy linear fractional programming with a triangular fuzzy numbers
N. Safaei

[273 – 281]

 
On Eccentric Graphs of Unique Eccentric Point Graphs and Diameter Maximal Graphs
S. Sriram, D. Ranganayakulu, Nor Haniza Sarmin, Ibrahim Venkat and K.G. Subramanian

[283 – 291]

SECURITY POLICY   |   PRIVACY POLICY   |   DISCLAIMER   |   COPYRIGHT
Copyright © 2021 AMCI UniMAP. All Rights Reserved.

 170 total views,  1 views today